Sign-changing solutions for asymptotically linear operator equations and applications
作者: Yanbin SangQian MengZongyuan Zhu
作者单位: 1School of Science, North University of China
2School of Mathematics and Statistics, Zhejiang University of Finance and Economics
刊名: Boundary Value Problems, 2015, Vol.2015 (1), pp.1-14
来源数据库: Springer Nature Journal
DOI: 10.1186/s13661-015-0444-z
关键词: sign-changing solutionsasymptotically linear operatorstopological degreefixed point index
英文摘要: Abstract(#br)In this paper, by using the topological degree and fixed point index theory, the existence of three kinds of solutions ( i.e. , sign-changing solutions, positive solutions, and negative solutions) for asymptotically linear operator equations is discussed. The abstract results obtained here are applied to nonlinear integral and differential equations.
全文获取路径: Springer Nature  (合作)
影响因子:0.922 (2012)

  • asymptotically 渐近地
  • operator 话务员
  • changing 更换弹种
  • linear 线形的
  • applications 应用程序